| Article ID: | iaor20031571 |
| Country: | Netherlands |
| Volume: | 114 |
| Issue: | 1 |
| Start Page Number: | 57 |
| End Page Number: | 70 |
| Publication Date: | Aug 2002 |
| Journal: | Annals of Operations Research |
| Authors: | Balder Erik J. |
Existence results for maximum likelihood Nash equilibria for random games were given by Borm, Cao and García-Jurado, and by Voorneveld. Here we discuss the relationship of those results with ordinary existence results for Nash equilibria, a traditional subject in game theory.